Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178

  [Search Papers]
1611. H. Ghafarnejad and H. Salehi,
Hadamard Renormalization, Conformal Anomaly and Cosmological Event Horizons
Phys. Rev. D 56(1997), 4633-4639  [abstract]   
arXive.org link: hep-th/9709158 [ abs, src, ps, others], cited by
IPM/P-1997/029
 
1612. H. Salehi,
Duality and Cosmological Constant
Int. J. Theor. Phys. 36(1997), 2035-2042  [abstract]   
arXive.org link: hep-th/9709157 [ abs, src, ps, others], cited by
IPM/P-1997/028
 
1613. R. Mansouri and K. Nozari,
Rotation of Plane of Polarization of An Electromagnetic Wave Propagation Over Cosmological Distances
  (Preprint) [abstract]   
arXive.org link: gr-qc/9710028 [ abs, src, ps, others], cited by
IPM/P-1997/027
 
1614. F. Ardalan, A.H. Fatollahi, K. Kaviani and S. Parvizi,
Regularized Supermembrane Theory and Static Configurations of M-Theory
Eur. Phys. J. C 8(1999), 507-511  [abstract]   
arXive.org link: hep-th/9709037 [ abs, src, ps, others], cited by
IPM/P-1997/026
 
1615. M. Khorrami and M. Alimohammadi,
Observables of the Generalized 2D Yang-Mills Theories on Arbitrary Surfaces: A Path Integral Approach
Mod. Phys. Lett. A 12(1997), 2265-2270  [abstract]   
arXive.org link: hep-th/9612018 [ abs, src, ps, others], cited by
IPM/P-1997/025
 
1616. M. Abolhasani and M. Golshani,
The Measurement Problem
  (Preprint) [abstract]   
IPM/P-1997/024
 
1617. M. Golshani and F. Shojai,
On the General Covariance in the Bohmian Quantum Gravity
Int. J. Mod. Phys. A 13(1998), 2135-2144  [abstract]   
arXive.org link: gr-qc/9903047 [ abs, src, ps, others], cited by
IPM/P-1997/023
 
1618. A.M. Ghezelbash, A. Shafiekhani and M.R. Abolhasani,
On the Picard-Fuchs Equations of N=2 Supersymmetric E6 Yang-Mills Theory
Mod. Phys. Lett. A 13(1998), 527-531  [abstract]   
arXive.org link: hep-th/9708073 [ abs, src, ps, others], cited by
IPM/P-1997/022
 
1619. N. Riazi,
Soliton Confinement
  (Preprint) [abstract]   
IPM/P-1997/021
 
1620. M. Golshani and F. Shojai,
On Mach's Principle in the Bohmian Quantum Cosmology
  (Preprint) [abstract]   
IPM/P-1997/020
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.